A degree condition for the existence of k‐factors

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

Let k be an integer such that ≦, and let G be a connected graph of order n with ≦, kn even, and minimum degree at least k. We prove that if G satisfies max(deg(u), deg(v)) ≦ n/2 for each pair of nonadjacent vertices u, v in G, then G has a k‐factor.

Original languageEnglish
Pages (from-to)141-151
Number of pages11
JournalJournal of Graph Theory
Volume16
Issue number2
DOIs
Publication statusPublished - 1992 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'A degree condition for the existence of k‐factors'. Together they form a unique fingerprint.

  • Cite this